Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 34, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 31, 2008, 12:06 AM EDT for Johnson County, Morgan County, Shelby County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2008, 12:06 AM EDT (04:06 UTC)
- Expired
- May 31, 2008, 12:45 AM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Johnson County, IN, Morgan County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 38 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 10:58 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 310406
SVRIND
INC081-109-145-310445-
/O.NEW.KIND.SV.W.0034.080531T0406Z-080531T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1206 AM EDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
EASTERN MORGAN COUNTY IN CENTRAL INDIANA...
SOUTHWESTERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 1245 AM EDT
* AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER CENTRAL MORGAN
COUNTY...OR 22 MILES SOUTHWEST OF INDIANAPOLIS...AND MOVING EAST AT
55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TRAFALGAR BY 1215 AM EDT...
EDINBURGH BY 1225 AM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 79 AND 92.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3934 8590 3934 8595 3934 8605 3941 8643
3959 8641 3950 8589
TIME...MOT...LOC 0406Z 279DEG 50KT 3950 8627
$$
CO1 follow-up statement
000
WWUS53 KIND 310438
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1238 AM EDT SAT MAY 31 2008
INC081-109-145-310448-
/O.EXP.KIND.SV.W.0034.000000T0000Z-080531T0445Z/
JOHNSON-MORGAN-SHELBY-
1238 AM EDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN...SOUTHERN
JOHNSON AND SOUTHWESTERN SHELBY COUNTIES WILL EXPIRE AT 1245 AM
EDT...
LAT...LON 3934 8590 3934 8595 3934 8605 3941 8643
3959 8641 3950 8589
TIME...MOT...LOC 0438Z 279DEG 50KT 3942 8570
$$
COWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:50 PM EDT, 5 hours 16 minutes earlier.
Area forecast discussion, May 30, 6:50 PM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 650 PM EDT FRI MAY 30 2008 .AVIATION...DISCUSSION FOR 310000Z TAF ISSUANCE. OLD OUTFLOW BOUNDARY EXTENDING FM NRN IND WSWWD INTO NRN MO WITH BROKEN LN OF CONVECTION DVLPG ALONG IT. SFC OBS/MODEL DATA SUGGEST THIS OUTFLOW WL SAG SEWD ACRS THE LOCAL AREA THIS EVEN. INSTABILITY AXIS LOCATED JUST TO THE SE OF DVLPG CONVECTIVE LN...SO CONVECTION SHOULD CONTINUE TO DVLP/MAINTAIN ITSELF FOR AWHILE. AS A RESULT... CONVECTIVE THREAT SHOULD BE HI OVR THE TAF SITES INTO THE OVERNIGHT HRS. APPEARS GREATEST THREAT WL GRADU SHFT SEWD THIS EVEN...PROBABLY ENDING AT THE KBMG TERMINAL BE 310700Z OR SO. BRIEF IFR/LIFR CONDS LIKELY IN THE HEAVIER CONVECTION. SYNOPTIC WND FIELD SUGGEST 30-40KT SFC WND GUSTS PROBABLE WITH THE CONVECTION AS WELL...HOWEVER LOCALIZED HIGHER GUSTS PSBL WITH ANY SVR CONVECTION. NOT SEEING A LOT OF LO CLD COVER DVLPG BEHIND CONVECTIVE LN...SO XPCTG CIGS GENERALLY ABV 050 AFT CONVECTIVE LN PASSES. && .SHORT TERM.../TONIGHT THROUGH SUNDAY/ MAIN CHALLENGE WL BE TIMING/CVRG AND INTENSITY OR TRWS ACRS THE FA TNGT AND INTO SATURDAY. REGIONAL RADAR WAS SHOWING TRWS EXTENDING FM THE LWR GT LKS TO NRN MO. MODELS ARE FAIRLY SIMILAR IN DRAGGING CD FNT SE ACRS CNTRL INDIANA OVERNGT AS UPR TROF SWINGS E ACRS THE GT LKS AND OH VLY. ILX SOUNDING REVEALED FAIRLY STG CAP BUT CONTINUED HEATING AND FNT AND OUTFLOW BOUNDARIES GETTING CLOSER ALONG WITH MODEL SOUNDING 3000 J/KG CAPES SHOULD TRIGGER WIDESPREAD TRWS ACRS THE FA ESP AFT 00Z AS A SEVERE SQUALL LINE IS EXPECTED TO MOVE THROUGH WITH PLNTY OF DYNAMICS AS 50 KT LOW LVL JET AND 70 KT H5 JET MOVE ACRS CNTRL IN AND 100 KT 250 MB JET MOVES ACRS THE GT LKS. SO...WL GO WITH LIKELY TO OCCASIONAL POPS TNGT AND MENTION HEAVY RAIN AND SVR IN ZONES WITH FA ALL IN MODERATE RISK. FNT TO MOV ACRS OUR SRN ZONES ON SATUDAY MRNG. KEPT SMALL CHC IN WITH CAPES AGAIN BECOMING RATHER UNSTABLE AROUND 2000 J/KG. ACTIVITY SHOULD BE ENDING SATURDAY AFTERNOON AS SFC HIGH PRES BUILDS IN. MOS TEMPS PRETTY CLOSE AND APPEAR REASONABLE GIVEN LOW LVL THERMAL PROGS AND EXPECTED CLD CVR. && .LONG TERM.../SUNDAY NIGHT THROUGH FRIDAY/ FORECAST FOCUS IS CHANCES FOR RAIN THRU THE PD. ECMWF AND GFS ENSEMBLE MEAN ARE IN DECENT AGREEMENT WITH GFS INCONSISTENT ON ITS SOLUTIONS AS OF LATE. THUS WENT CLOSE TO A BLEND OF ECMWF/GFS MEAN WHICH IS ALSO CLOSE TO HPC GUIDANCE. CHANCES FOR RAIN WILL RETURN ON MONDAY AFTERNOON AS STRONG WARM ADVECTION BEGINS ALOFT. ISENTROPIC PROGS SHOW LIFT ALONG WITH SOME MOISTURE AT MID LEVELS. THUS ADDED POPS ACROSS SWRN FA DURING THE AFTN. CHANCES FOR RAIN WILL THEN CONTINUE THRU MUCH OF THE PD AS A FRONT MOVES INTO THE AREA AND STALLS OUT. CONFIDENCE NOT HIGH ON ANY TIMING THAT FAR OUT BUT WENT HIGHER POPS DURING THE DAY WHERE MORE INSTABILITY WILL BE PRESENT. DID GO DRY ON FRI WITH ECMWF SHOWING RIDGING ALOFT DOMINATING. WENT CLOSE TO HPC NUMBERS FOR HIGHS DURING THE PD WHICH SHOULD BE NEAR AVERAGE FOR EARLY JUNE. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MK LONG TERM...CS AVIATION...JAS
Hazardous weather outlook, May 30, 3:16 PM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 316 PM EDT FRI MAY 30 2008 INZ031-038>042-045>049-052>057-060>065-067>072-311000- HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 316 PM EDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ACROSS CENTRAL INDIANA. THE GREATEST THREAT FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS. BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO A POSSIBILITY...IN ADDITION TO HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. AN APPROACHING COLD FRONT WILL ENCOUNTER A WARM AND HUMID AIRMASS ACROSS CENTRAL INDIANA TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA AFTER 5 PM EDT THIS AFTERNOON. A FEW OF THE LATE AFTERNOON THUNDERSTORMS MAY BECOME SEVERE BUT THE MAIN THREAT WILL BE AFTER 9 PM THIS EVENING WHEN THUNDERSTORMS WILL DEVELOP AND MOVE EAST INTO INDIANA. THE SEVERE THREAT WILL BE GREATEST BETWEEN 9 PM AND 3 AM EDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN ON SATURDAY...AND THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN AREAS SOUTH OF INDIANAPOLIS ON SATURDAY. THERE WILL BE CHANCES OF THUNDERSTORMS AGAIN FROM MONDAY NIGHT THROUGH WEDNESDAY. WHILE IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE...REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS A THREAT IN ALL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS CENTRAL INDIANA THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>030-035>037-043-044-051-311000- CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE- VERMILLION-PARKE-VIGO- 316 PM EDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ACROSS CENTRAL INDIANA. THE GREATEST THREAT FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS. BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO A POSSIBILITY...IN ADDITION TO HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. AN APPROACHING COLD FRONT WILL ENCOUNTER A WARM AND HUMID AIRMASS ACROSS CENTRAL INDIANA TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA LATE THIS AFTERNOON. A FEW OF THE LATE AFTERNOON THUNDERSTORMS MAY BECOME SEVERE BUT THE MAIN THREAT WILL BE AFTER 9 PM THIS EVENING WHEN THUNDERSTORMS WILL DEVELOP AND MOVE EAST INTO INDIANA. THE SEVERE THREAT WILL BE GREATEST BETWEEN 9 PM AND 3 AM EDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN ON SATURDAY...AND THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN AREAS SOUTH OF INDIANAPOLIS ON SATURDAY. THERE WILL BE CHANCES OF THUNDERSTORMS AGAIN FROM MONDAY NIGHT THROUGH WEDNESDAY. WHILE IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE...REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS A THREAT IN ALL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS CENTRAL INDIANA AFTER 6 PM EDT THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, May 30, 10:45 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1045 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM TSTM WND GST 6 N INDIANAPOLIS 39.86N 86.15W
05/30/2008 E60 MPH MARION IN AMATEUR RADIO
ALLISONVILLE AND KESSLER BLVD
1027 PM TSTM WND DMG 9 NNE INDIANAPOLIS 39.90N 86.08W
05/30/2008 MARION IN AMATEUR RADIO
EIGHT INCH TREE BLOWN DOWN AT 86TH ST AND I465
1015 PM TSTM WND GST 1 SE BROWNSBURG 39.83N 86.38W
05/30/2008 E55 MPH HENDRICKS IN TRAINED SPOTTER
1038 PM TSTM WND DMG 5 NE INDIANAPOLIS 39.83N 86.08W
05/30/2008 MARION IN LAW ENFORCEMENT
STRUCTURAL DAMAGE
1043 PM TSTM WND GST MCCORDSVILLE 39.91N 85.93W
05/30/2008 M70 MPH HANCOCK IN AMATEUR RADIO
&&
HEROLDLocal storm report, May 30, 10:48 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1048 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 5 N GREENFIELD 39.87N 85.77W
05/30/2008 E1.75 INCH HANCOCK IN AMATEUR RADIO
MAXWELL INDIANA
&&
HEROLDLocal storm report, May 30, 10:51 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1051 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HAIL INGALLS 39.96N 85.80W
05/30/2008 E1.00 INCH MADISON IN AMATEUR RADIO
1049 PM TSTM WND GST INGALLS 39.96N 85.80W
05/30/2008 E0 MPH MADISON IN AMATEUR RADIO
TREE BLOWN INTO HOUSE
&&
HEROLDLocal storm report, May 30, 11:04 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1104 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND DMG 7 NE INDIANAPOLIS 39.85N 86.05W
05/30/2008 MARION IN AMATEUR RADIO
ROOF OFF HOUSE INTO ROAD
1047 PM FLASH FLOOD 5 NE INDIANAPOLIS 39.83N 86.08W
05/30/2008 MARION IN TRAINED SPOTTER
5 FT DEEP DITCH FLOODED
1040 PM TSTM WND DMG 7 NE INDIANAPOLIS 39.85N 86.05W
05/30/2008 MARION IN AMATEUR RADIO
ROOF OFF HOUSE INTO ROAD
1047 PM FLASH FLOOD 5 NE INDIANAPOLIS 39.83N 86.08W
05/30/2008 MARION IN TRAINED SPOTTER
ROAD DEPRESSION FLOODED
1058 PM HAIL SHIRLEY 39.89N 85.58W
05/30/2008 E1.75 INCH HENRY IN AMATEUR RADIO
1101 PM TSTM WND DMG GREENFIELD 39.79N 85.77W
05/30/2008 HANCOCK IN TRAINED SPOTTER
MINI BARN DOWN
1102 PM TSTM WND GST KNIGHTSTOWN 39.80N 85.53W
05/30/2008 E60 MPH HENRY IN AMATEUR RADIO
&&
HEROLDLocal storm report, May 30, 11:06 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG KNIGHTSTOWN 39.80N 85.53W
05/30/2008 HENRY IN TRAINED SPOTTER
HOUSE DAMAGE...6 TO 7 INCH TREE LIMBS DOWN...NO POWER IN
TOWN
&&
HEROLDLocal storm report, May 30, 11:47 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1147 PM EDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 10 NE INDIANAPOLIS 39.88N 86.01W
05/30/2008 MARION IN AMATEUR RADIO
TREES AND TREE LIMBS DOWN. STRUCTURAL DAMAGE.
1130 PM FLASH FLOOD 10 NE INDIANAPOLIS 39.88N 86.01W
05/30/2008 MARION IN LAW ENFORCEMENT
WATER RUNNING OVER I465. LOCAL RADIO STATION REPORTING
ABANDONED CARS.
1134 PM TSTM WND GST 2 SE BROWNSBURG 39.82N 86.37W
05/30/2008 M58 MPH HENDRICKS IN TRAINED SPOTTER
1141 PM HAIL 5 SSE BROWNSBURG 39.77N 86.36W
05/30/2008 E0.25 INCH HENDRICKS IN AMATEUR RADIO
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:00 PM EDT | Tornado Warning | IND | Clinton, Howard | 34 min |
| May 30, 8:07 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 38 min |
| May 30, 8:21 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion | 39 min |
| May 30, 8:27 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Hamilton, Howard, Tipton | 48 min |
| May 30, 8:35 PM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 6 hr |
| May 30, 8:51 PM EDT | Tornado Warning | IND | Montgomery, Parke, Putnam | 39 min |
| May 30, 9:15 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 45 min |
| May 30, 9:27 PM EDT | Tornado Warning | IND | Hendricks, Montgomery, Putnam | 48 min |
| May 30, 9:32 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 43 min |
| May 30, 9:59 PM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion and 1 more | 5 hr |
| May 30, 10:02 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 43 min |
| May 30, 10:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Montgomery, Parke and 1 more | 49 min |
| May 30, 10:32 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Madison, Rush, Shelby | 58 min |
| May 30, 10:34 PM EDT | Tornado Warning | IND | Hancock | 41 min |
| May 30, 10:47 PM EDT | Tornado Warning | IND | Hancock, Henry, Madison | 28 min |
| May 30, 11:03 PM EDT | Tornado Warning | IND | Henry, Rush | 24 min |
| May 30, 11:14 PM EDT | Areal Flood Warning | IND | Henry, Randolph, Rush | 4 hr |
| May 30, 11:28 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Parke, Putnam, Vigo | 42 min |
| May 30, 11:39 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more | 51 min |
| May 30, 11:41 PM EDT | Flash Flood Warning | IND | Hendricks, Marion | 3 hr |
| May 30, 11:59 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Rush, Shelby | 46 min |
| May 31, 12:19 AM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph | 26 min |
| May 31, 12:29 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 46 min |
| May 31, 1:25 AM EDT | Severe Thunderstorm Warning | IND | Clay, Owen | 31 min |
| May 31, 1:42 AM EDT | Tornado Warning | IND | Monroe, Owen | 33 min |
| May 31, 2:00 AM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 34 min |
| May 31, 2:31 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 29 min |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 5 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 7 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 16 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 17 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Knox, Sullivan | 21 days |
| May 31, 11:16 AM EDT | River Flood Warning | IND | Knox, Sullivan | 21 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.